# SDR ASAA2024052450721

- Difficulty date: May 24, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750124
- Condition: Corroded
- Location: Bs 794-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT HAS CORROSION BETWEEN STA 794-807 RBL 13.84. GROUNDED - YES. REMOVED THE CORROSION FROM THE AFT PIT FLOOR SUPPORT AT STA 794-807, RBL 13.84 IAW B737-800 SRM 53-00-53-1A-2.2.0 ORIG THICKNESS IS .070" IAW B737-800 SRM 53-60-53-01-2 TABLE 2. REMOVED .040" REMAINING THICKNESS IS .030" AND IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2.4.B.(2) . REPAIRED AFT PIT FLOOR SUPPORT FROM STA 747+10 TO 887 RBL 13.84 USING EXISTING SPLICES IAW B737-800 SRM 53-00-53-2R-3 AND SOPM 20-20-02 AND B737-800 AMM 51-21-41 AND B737-800 AMM 51-21-72.51-21-41 AND B737-800 AMM 51-21-72.
